Optimal control of systems with time delays
Author affiliations
DOI:
https://doi.org/10.15625/0866-7136/10235Abstract
Hamilton's canonical equations and an algorithm of the conjugate gradient method are developed for systems with time delays. The results are applied to one concrete system.
Downloads
Downloads
Published
30-09-1992
How to Cite
Le, N. N. (1992). Optimal control of systems with time delays. Vietnam Journal of Mechanics, 14(3), 13–19. https://doi.org/10.15625/0866-7136/10235
Issue
Section
Research Article
License

This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.